# SDR CALA2017090803072

- Difficulty date: September 7, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,236 hours, 29,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 27-28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY INNER SKIN FRAMES 27 TO 28 BETWEEN STRINGERS 38L TO 38R HAS FASTENERS WITH CORROSION.  REMOVED AND REPLACED THE FASTENERS ON THE SKIN AND REMOVED AND REPLACED ONE SHEAR TIE FRAME 28 BETWEEN STRINGERS  39 AND 40L IAW SRM 53-21-12-001, 51-44-11, AND 51-42-11.  REMOVED AND REPLACED THE SHEAR TIE  IAW SRM 51-42-11 PAR 2E.
